It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lung & Respiratory Disorders / COPD Message Board


Lung & Respiratory Disorders / COPD Board Index


Here's how it started out. Went an got my six months check up. Everything was great, no problems at all. I get my med for free in the mail but last month paper work got mixed up so Doctor sent me Lipitor to take until they arrived. Took for two days and WHAM! I started getting achey arms and legs.Neck hurts so bad felt like a whip lash. Muscle hurt. Head hurt. Couldn't breath to good. I know I have arthritis so I just took some pain pills to kill the pain. After about 15 days I got suddenly worse. On a lat Friday evening. So I decided to stick it out the weekend then call Doc. So three more days of total pain and not being able to breath right. By then I figured it was the new pill 'Lipitor' I was taking. So after talking to the Doc I stop taking the Lipitor. All pain went away. But I still couldn't breath right. I couldn't lye down. I could slowly lye down on my side but never on my back. Can't seem to get enough air. slight cough. slight headache, but no pain.
Week later went to Doc. Explained all to him. EKG OK. X-ray O.K. w/slight cloudy at the bottom of right lung. He couldn't find anything wrong. Blood work hasn't come in yet. My friends think it's amonina...I think its the Lipitor.
That stuff trashes the muscles and the heart is a muscle...right.
The Doctor said he can't do anything about it. Just sit it out until it goes away. Is this true?


My frist time posting here be gentle.......lol





All times are GMT -7. The time now is 06:15 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!